# SDR UALA2013032501816

- Difficulty date: March 23, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 49,148 hours, 19,770 cycles
- Engine: Iae V2527A5
- System (JASC): 2300 · Communications System
- Part: Microphone
- Part number: MF20534
- Part serial: 193
- Condition: Inoperative
- Location: First Officer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS OXYGEN MASK MICROPHONE IS INOPERATIVE.  REPLACED AND TESTED PER MM.
